Simultaneous Local Controllability of the Spectrum and the Lyapunov Irregularity Coefficient of Regular Systems
Differencialʹnye uravneniâ, Tome 40 (2004) no. 3, pp. 425-428
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_3_a16,
author = {S. N. Popova},
title = {Simultaneous {Local} {Controllability} of the {Spectrum} and the {Lyapunov} {Irregularity} {Coefficient} of {Regular} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {425--428},
year = {2004},
volume = {40},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_3_a16/}
}
TY - JOUR AU - S. N. Popova TI - Simultaneous Local Controllability of the Spectrum and the Lyapunov Irregularity Coefficient of Regular Systems JO - Differencialʹnye uravneniâ PY - 2004 SP - 425 EP - 428 VL - 40 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_3_a16/ LA - ru ID - DE_2004_40_3_a16 ER -
S. N. Popova. Simultaneous Local Controllability of the Spectrum and the Lyapunov Irregularity Coefficient of Regular Systems. Differencialʹnye uravneniâ, Tome 40 (2004) no. 3, pp. 425-428. http://geodesic.mathdoc.fr/item/DE_2004_40_3_a16/